# SDR GTIA2019092834650

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 10,701 hours, 4,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUNNY SMELL REPORTED BETWEEN L3 AND L4-PERFORMED IDENTIFICATION OF CABIN ODOR I.A.W TSM 05-50-0-810-831. RAN ENGINE ENG 1 AND 2 I.A.W AMM 71-00-00.ISOLATED PACK 1 AND 2 ON ALL AIR SOURCES I.A.W AMM 21-61-00. WITH AERO TRACER NO ODORS NOTED AT THIS TIME, MOC NOTIFIED. A/C OK FOR RETURN TO SERVICE.
